Thread: help elmiron & elavail
04-24-2006, 06:15 AM #1
- Join Date
- Apr 2006
Hi, I'm New To The Site . I Found Out 1 Yr Ago That I Have Ic And I Too Am On Elmiron. I Would Like To Know If Anyone Out There Have A Problem With Their Urin Stinking And I Mean It Stinks And Looks Stagnet, And Also Has Anyone Gained Weight Taking This Drug. I Was Also Given Amitriptyline And Had To Stop Taking It
04-24-2006, 10:03 AM #2
to the ICN!!!!!
I am sorry you have IC but thrilled you found us! I am on Elmiron too. I myself have not had a problem with urine stinking but I know other's have. You should talk to your doctor about this. I don't know of weight gain being very common with Elmiron....but other meds yes!!
http://www.ic-network.com/handbook/ this is an essential link for everyone with IC. It is very informative on meds, living with IC, and self help....take a look!!!
http://www.ic-network.com/forum/showthread.php?t=7562 this is thread of pain relief the second page has attachments I believe the last attachment is the list of pain relief ideas.
http://www.ic-network.com/forum/showthread.php?t=11535 This is newbie kit from the oldies to the newbiesFaith, Hope, and Love,
I believe God is using me. He uses me for God. Things I gain from all my suffering are meant to help others. I hope I can help you too. Email me or start a chat if you like my help or anything. I CARE!Illnesses: IC,IBS, IBD, GERD, PFD, Epilepsy, Endo, Allergies, RLM,Rapid heart beat, low blood pressure,Gastritis,Gall stones,Tendonitis,migraines, Shingles, Prolapsed pouch,ext. fatigue (current problem) I have seen periods of remission and I have seen them end and return. At this time remission is over and working on getting it back! My hope story http://www.ic-network.com/patientstories/katrina.html
IC Volunteers are not medical authorities nor do we offer medical advice. In all cases, we strongly encourage you to discuss your medical treatment with your personal medical care provider. Only they can, and should, give medical recommendations to you.
or find me on facebook http://www.facebook.com/kat671?ref=profile
Be the Miracle! & Pay it Forward!
firstname.lastname@example.org please contact me...I am here to help!http://health.groups.yahoo.com/group/ICinWI/ if your from WI please contact me!
04-24-2006, 01:50 PM #3
I have been on Elmiron for about 3 weeks and I don't have an issue with urine at all either. I would definately ask your doctor. As for weight gain, I have lost 13 pounds since I have been on it but I think my weight loss is due to stress of all this happening to me, I am sure the weight will catch up with me. LOL.
Good Luck. LoriDiagnosed in April/2006-Mother of 2 beautiful girls and wife to loving husband. Currently on Elmiron and Peridium on occassion. Following the IC diet and trying to get to remission desperately. Also diagnosed with Chronic Fatique Syndrome, taking Citalopram for Seratonin levels. Love to play baseball and my job as an insurance agent...looking forward to going back!!!!
04-28-2006, 05:48 AM #4
help elmiron & elavail
I did have some smell to my urine when I was 1st diagnosed with IC 2 years ago..but I had back to back bladder infections that just wouldn't go away..not sure if that was the cause of it but it did go away..I drink water constantly at work (the water Cooler Man is not happy with me he came up last week and asked if we were bathing in the water..I felt embarassed but decided its his job).
I started out on 25mlgs of Elavil and it was uped to 75mlgs in the last year I have gained 2Olbs I am feeling better then I was before.. I may start to wean myself and try and go back to 25mlgs maybe that will help me drop the weight.
hope your feeling better soonCyndie
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)